# SDR FDEA202204180988

- Difficulty date: April 18, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 37,417 hours, 20,549 cycles
- System (JASC): 2610 · Detection System
- Part: Control Module
- Part number: 235TS05Y03
- Part serial: 751
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  651     26-10  5623     18APR22  IND  OPEN  U  #1 ENGINE AGENT #2 SQUIB INOP  SHGN 18APR22 15:25   IND U  WHEN TESTING #1 ENG SQUIB, AGENT 2 SQUIB LIGHT IS  NOT ILLUMINATING.  SQUIB LIGHT ILLUMINATES W/ ANNUN  LT TEST.   PER A300-600 TSM 26-21-00, FIG 114,  INSTALLED SERVICEABLE FIRE CONTROL MODULE 39WD, NO  HELP.  REINSTALLED ORIGINAL.  DISCONNECTED  CONNECTOR 25WE AND FOUND NO VOLTAGE BETWEEN PIN B  AND GROUND, THEREFORE CANNOT PLACE ON MEL.  REQUIRES FURTHER T/S.  SHGN 18APR22 17:05   IND U  REMOVED AND REPLACED RELAY13WE REF TSM 26-21-01  WITH NO HELP FURTHER TROUBLESHOOTING NEEDED   PER A300 MM 26-12-20-04 REMOVED AND REPLACED #1                        ENGINE FIRE CONTROL MODULE OPS CHECK GOOD ACFT OK TO CONTINUE.
